Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Under medication for vaginal infection. Why does it burn?

Hi , i have virginal infection and i m under medication from last one year. once i stop the burning and irritation comes again and again, i am getting treated from one of the best doctor. but its not going. I am taking ecoflora on regular basis it s better once i stop it come again. Please help My email id is YYYY@YYYY
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that if this is vaginitis then such burning sensation is likely and this could be the lesion inside the vagina, in my opinion this need to be treated with broad spectrum antibiotic and the best choice is "Povidone vaginal suppository, hope this information helps you, have a nice day.
Answered: Tue, 22 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor